Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Remarks on a mixed boundary-value problem for linear hyperbolic partial differential equations in two independent variables

  • 41 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

Bibliography

  1. [1]

    Aziz, A. K., & J. B. Diaz, On a mixed boundary value problem for linear hyperbolic partial differential equations in two independent variables. Arch. Rational Mech. Anal. 10, 1–28 (1962).

  2. [2]

    Aziz, A. K., On hyperbolic partial differential equations in several independent variables. To appear in Duke Math. J.

  3. [3]

    Aziz, A. K., & W. Bogdanowicz, On a generalized Goursat problem for nonlinear hyperbolic partial differential equations. Submitted to Contributions to Differential Equations.

  4. [4]

    Kamke, E., Differentialgleichungen reeller Funktionen, pp. 412–415, Chelsea. New York 1947.

Download references

Author information

Additional information

This research was supported by the Air Force Office of Scientific Research-Grant AFOSR 62-454, and by the U. S. Naval Ordnance Laboratory, White Oak, Maryland.

Communicated by G. Fichera

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chu, S.C., Diaz, J.B. Remarks on a mixed boundary-value problem for linear hyperbolic partial differential equations in two independent variables. Arch. Rational Mech. Anal. 16, 187–195 (1964). https://doi.org/10.1007/BF00250643

Download citation

Keywords

  • Differential Equation
  • Neural Network
  • Complex System
  • Partial Differential Equation
  • Nonlinear Dynamics